# SDR XMXR20200211001

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: General aviation
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 2,568 hours, 1,716 cycles
- Engine: Pwc PW535E
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG18Q
- Part serial: S00615XL
- Condition: Failed
- Location: Zone 400
- Part time: 411 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

GEN OFFLINE CASS AND PRECAUTIONARY ENGINE SHUTDOWN DUE TO VIBRATION.
